Bayesian spawning habitat suitability model for American shad in southeastern United States rivers

Show full item record

Title: Bayesian spawning habitat suitability model for American shad in southeastern United States rivers
Date: 2012
Citation: Hightower, J. E., Harris, J. E., Raabe, J. K., Brownell, P., & Drew, C. A. (2012). A Bayesian spawning habitat suitability model for American shad in southeastern United States rivers. Journal of Fish and Wildlife Management, 3(2), 184-198.
URI: http://www.lib.ncsu.edu/resolver/1840.2/2513


Files in this item

Files Size Format View
Hightower_etal_2012.pdf 6.642Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record